Alert archive / Florida / Flash Flood Warnings in 1998

Flash Flood Warning 9, NWS Jacksonville, FL

February 17, 1998Baker County, Duval County, Nassau County, Florida

NWS Jacksonville, FL issued this flash flood warning at Feb 17, 1998, 2:25 PM EST for Baker County, Duval County, Nassau County, Florida. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 1998, 2:25 PM EST (19:25 UTC)
Expired
Feb 17, 1998, 8:00 PM EST
In force
6 hr
Issued by
NWS Jacksonville, FL
Area
Whole counties

Counties Baker County, FL, Duval County, FL, Nassau County, FL

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 1998-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 1998-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KJAX 171925
FFWJAX
FLC001-003-007-019-023-031-035-041-047-089-107-109-121-125-180120-

BULLETIN
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EST TUE FEB 17 1998

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE FL HAS ISSUED A FLOOD
WARNING EFFECTIVE UNTIL 8 PM EST FOR PEOPLE IN THE FOLLOWING COUNTIES
IN NORTH FLORIDA...

ALACHUA...BAKER...BRADFORD...CLAY...COLUMBIA...DUVAL...FLAGLER...
GILCHRIST...MARION...NASSAU...PUTNAM...ST JOHNS...SUWANNEE...UNION

A FLOOD WARNING MEANS THAT FLOODING IS CONTINUING OR IS
IMMINENT. DUE TO EXTENSIVE RAINFALL...GREATER THAN 3 INCHES AND AS MUCH
AS 7 INCHES OVERNIGHT...WIDESPREAD FLOODING CONTINUES IN NORTH
FLORIDA DUE TO EXISTING SATURATED GROUND. WIDESPREAD ROAD
DAMAGE EXISTS...LOCALLY IMPASSIBLE ROADS AND PONDING OF WATER ON ROADS
IS CONTINUING EVEN AFTER THE RAIN HAS STOPPED.  RESIDENTS ARE ADVISED TO
KEEP ABREST OF THEIR LOCAL SITUATION OVER THE NEXT SEVERAL DAYS AS
SURFACE WATER SLOWLY DRAINS INTO THE ALREADY FLOODING RIVER SYSTEMS OF
NORTH FLORIDA AND SOUTHEAST GEORGIA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. ALL MOTORISTS ARE WARNED NOT
TO ATTEMPT TO CROSS BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE
ROADWAY.  BE PARTICULARLY CAUTIOUS TODAY AS ACTUAL ROAD DAMAGE EXISTS
IN NEARLY EVERY NORTH FLORIDA COUNTY. SPECIFICALLY ROAD DAMAGE REPORTS
HAVE BEEN RECEIVED FROM BRADFORD...PUTNAM...SUWANNEE...FLAGLER...
ALACHUA...AND GILCHRIST COUNTIES.

NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.  KEEP CHILDREN CLEAR OF
ALL FLOODED AREAS AND FLOWING WATER.  ALL CREEKS AND STREAMS IN NORTH
FLORIDA AND SOUTHEAST GEORGIA SHOULD BE CONSIDERED DANGEROUS.

REPORTS BY COUNTY...
...ALACHUA...OLD BELLAMY ROAD CLOSED...TURKEY CREEK DEVELOPMENT HAS
SEVERAL HOMES FLOODED...SOME SMALL BRIDGES ARE WASHED OUT.
...BRADFORD...ROAD DAMAGE...65 SECONDARY AND DIRT ROADS IMPASSABLE.
...BAKER...ST MARYS RIVER RISING RAPIDLY AND WILL CREST NEAR 16-17 FEET.
ROAD FLOODING AND IMPASSIBLE DIRT ROADS.
...CLAY...BLACK CREEK IS NOW AT FLOOD STAGE AND EXPECTED TO CREST
TOMORROW AT 19 TO 20 FEET...ABOVE THE APRIL 1997 FLOOD. ROADS FLOODED.
...COLUMBIA...32 ROADS DAMAGED 2 HOMES FLOODED.
...DUVAL...FLOODING ALONG WILLS BRANCH WITH UP TO 5 FEET IN SOME
AREAS... WIDESPREAD LOCALIZED STREET FLOODING CONTINUES.
...FLAGLER...WIDESPREAD CROP AND FIELD FLOODING WITH DEAD AND CRESCENT
LAKES OVERFLOWING.
...GILCHRIST...ROAD FLOODING ALONG ROUTE 337S AND 232 AND OTHERS.
...HAMILTON...NEAR WHITE SPRINGS US 41 UNDERCUT AND SEVERAL LOCAL ROADS
UNDER WATER OR DAMAGED.  SEVERAL HOMES THREATENED BY FLOODING.
...MARION...NICHOLAS POND FILLED TO OVERFLOWING AND MAY LATER ENDANGER
NICHOLAS ESTATES AREA...NUMEROUS ROADS FLOODED.
...PUTNAM...CROP AND ROAD FLOODING AND CREEKS OVERFLOWING.
...ST JOHNS...EXTENSIVE CROP AND FIELD FLOODING.
...SUWANNEE...HOMES THREATENED IN SEVERAL AREAS.
...UNION...WIDESPREAD PONDING AND FLOODING...STATE ROADS NOW CLEAR...
AVOID SECONDARY AND DIRT ROADS IF AT ALL POSSIBLE.

PLEASE TUNE TO YOUR LOCAL RADIO OR TELEVISION STATIONS... YOUR CABLE
TELEVISION OUTLET... OR NOAA WEATHER RADIO TO STAY UP TO DATE WITH THIS
FLOODING IN YOUR AREA.

WELSH/KUYPER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Feb 17, 10:00 AM EST, 4 hours 25 minutes earlier.

Area forecast discussion, Feb 17, 10:00 AM EST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1000 AM EST TUE FEB 17 1998

ZONES ARE FINE... CLRG TWRDS THE SOUTHERN END OF CWA. BLACK CREEK JUMPED
9 FEET OVR NIGHT... ST MARY`S UP 4 FEET... WHITE SPRINGS ON THE SUWANNE
IS UP 4.4 FEET.

K. KUYPER

In the hours before

Special weather statement, Feb 17, 9:10 AM EST, 5 hours 15 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-172015-

HAZARDOUS WEATHER OUTLOOK NORTHEAST FLORIDA AND SOUTHEAST GEORGIA
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 AM EST TUE FEB 17 1998

...RIVER FLOODING CONTINUES ON AREA RIVERS...

AN AREA OF LOW PRESSURE OVER NORTHERN ALABAMA WILL CONSOLIDATE AND
STRENGTHEN FURTHER AS IT MOVES NORTHWARD. AN ASSOCIATED COLD FRONT
THAT STRETCHES FROM THE LOW THROUGH NORTH FLORIDA WILL SHIFT
EASTWARD AND OVER THE AREA BY MID MORNING.  NO FURTHER HEAVY RAIN
OR SEVERE WEATHER IS EXPECTED IN NORTH FLORIDA OR SOUTH GEORGIA
TODAY. THE ATMOSPHERE HAS BECOME MORE STABLE AND ONLY LIGHT
SPRINKLES MAY OCCUR WITH THE FRONTAL PASSAGE. THE FOCUS OF CONCERN
TODAY IS FLOODING AS LOCALLY PONDED WATER IS PASSED TO THE RIVER
SYSTEMS.

SEVERAL RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA
REMAIN AT OR ABOVE FLOOD STAGE. OVERNIGHT HEAVY RAINFALL HAS
AGGRAVATED THE FLOODING PROBLEMS. MOST RIVERS ARE AT OR NEAR FLOOD
STAGE THIS MORNING.

...THE SUWANNEE RIVER AT WHITE SPRINGS HAS RISEN FOUR AND A HALF
FEET OVERNIGHT.  THE ST MARYS RIVER AT MCCLENNY HAS RISEN AN
ADDITIONAL SIX FEET OVERNIGHT AND BLACK CREEK HAS RISEN NINE
FEET... RESIDENTS AND INTERESTS ALONG FLOOD PRONE RIVERS SHOULD PAY
SPECIAL ATTENTION TO FLOOD STATEMENTS AND WARNINGS OVER THE NEXT FEW
DAYS. DETAILS ON THE RIVERS CURRENTLY IN FLOOD ARE CONTAINED IN RIVER
FLOOD STATEMENTS AND RIVER FLOOD WARNINGS.

ON THE COASTAL WATERS... SMALL CRAFT ADVISORY IS IN EFFECT FROM
SAVANNAH TO ST AUGUSTINE.

IN CAMDEN COUNTY GEORGIA... CAMDEN MIDDLE SCHOOL IS OPEN AS A
SHELTER FOR THOSE IN FLOODED SUBDIVISIONS.

IN FLORIDA SCHOOLS ARE CLOSED IN SUWANNEE... COLUMBIA... BAKER... AND
UNION COUNTIES. IN GEORGIA... CAMDEN AND BRANTLEY COUNTY SCHOOLS ARE
CLOSED TODAY.

NO SPOTTER ACTIVATION IS EXPECTED TODAY.

WELSH
Special weather statement, Feb 17, 9:10 AM EST, 5 hours 15 minutes before
AMZ435-450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-172015-

HAZARDOUS WEATHER OUTLOOK NORTHEAST FLORIDA AND SOUTHEAST GEORGIA
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 AM EST TUE FEB 17 1998

...RIVER FLOODING CONTINUES ON AREA RIVERS...

AN AREA OF LOW PRESSURE OVER NORTHERN ALABAMA WILL CONSOLIDATE AND
STRENGTHEN FURTHER AS IT MOVES NORTHWARD. AN ASSOCIATED COLD FRONT
THAT STRETCHES FROM THE LOW THROUGH NORTH FLORIDA WILL SHIFT
EASTWARD AND OVER THE AREA BY MID MORNING.  NO FURTHER HEAVY RAIN
OR SEVERE WEATHER IS EXPECTED IN NORTH FLORIDA OR SOUTH GEORGIA
TODAY. THE ATMOSPHERE HAS BECOME MORE STABLE AND ONLY LIGHT
SPRINKLES MAY OCCUR WITH THE FRONTAL PASSAGE. THE FOCUS OF CONCERN
TODAY IS FLOODING AS LOCALLY PONDED WATER IS PASSED TO THE RIVER
SYSTEMS.

SEVERAL RIVERS ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA
REMAIN AT OR ABOVE FLOOD STAGE. OVERNIGHT HEAVY RAINFALL HAS
AGGRAVATED THE FLOODING PROBLEMS. MOST RIVERS ARE AT OR NEAR FLOOD
STAGE THIS MORNING.

...THE SUWANNEE RIVER AT WHITE SPRINGS HAS RISEN FOUR AND A HALF
FEET OVERNIGHT.  THE ST MARYS RIVER AT MCCLENNY HAS RISEN AN
ADDITIONAL SIX FEET OVERNIGHT AND BLACK CREEK HAS RISEN NINE
FEET... RESIDENTS AND INTERESTS ALONG FLOOD PRONE RIVERS SHOULD PAY
SPECIAL ATTENTION TO FLOOD STATEMENTS AND WARNINGS OVER THE NEXT FEW
DAYS. DETAILS ON THE RIVERS CURRENTLY IN FLOOD ARE CONTAINED IN RIVER
FLOOD STATEMENTS AND RIVER FLOOD WARNINGS.

ON THE COASTAL WATERS... SMALL CRAFT ADVISORY IS IN EFFECT FROM
SAVANNAH TO ST AUGUSTINE.

IN CAMDEN COUNTY GEORGIA... CAMDEN MIDDLE SCHOOL IS OPEN AS A
SHELTER FOR THOSE IN FLOODED SUBDIVISIONS.

IN FLORIDA SCHOOLS ARE CLOSED IN SUWANNEE... COLUMBIA... BAKER... AND
UNION COUNTIES. IN GEORGIA... CAMDEN AND BRANTLEY COUNTY SCHOOLS ARE
CLOSED TODAY.

NO SPOTTER ACTIVATION IS EXPECTED TODAY.

WELSH
Local storm report, Feb 17, 10:31 AM EST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FLORIDA
1031 AM EST TUE FEB 17 1998

TIME(EST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0757 PM    JASPER                    FL   1 INCH HAIL
02/16/98   HAMILTON                       QUARTER SIZED HAIL
                                          REPORTED IN WHITE SPRINGS.

0830 PM    TAYLOR                    FL   2 INCH HAIL
02/16/98   BAKER                          LARGE HAIL REPORTED.

0830 PM    SANDERSON                 FL   2 INCH HAIL
02/16/98   BAKER                          LARGE HAIL REPORTED.

0935 PM    JASPER                    FL   WIND DAMAGE
02/16/98   HAMILTON                       TREES DOWN IN WHITE
                                          SPRINGS.

1035 PM    MACCLENNY                 FL   1 INCH HAIL
02/16/98   BAKER                          QUARTER SIZED HAIL
                                          REPORTED.

1051 PM    LIVE OAK                  FL   WIND DAMAGE
02/16/98   SUWANNEE                       74 MPH WIND GUST REPORTED
                                          IN GOLDHIST AREA.

1100 PM    JASPER                    FL   TORNADO
02/16/98   HAMILTON                       ROOF BLOWN OFF HOUSE AND
                                          DEMOLISHED. NUMEROUS TREES
                                          DOWN 7 MILES EAST OF
                                          JASPER.

1226 AM    TARBORO                   GA   TORNADO
02/17/98   CAMDEN                         *** 1 INJ ***
                                          TORNADO OVERTURNED TRAILER
                                          INJURING ONE WOMAN. A
                                          HOUSE WAS ALSO REPORTEDLY
                                          TORN UP.

1226 AM    TARBORO                   GA   WIND DAMAGE
02/17/98   CAMDEN                         *** 3 INJ ***
                                          HOUSE DAMAGED SEVERELY AT
                                          RAINES LANDING NEAR 3R
                                          FISHCAMP 3 PEOPLE SENT TO
                                          HOSTIPAL WITH INJURIES.

1226 AM    ST SIMONS IS              GA   WIND DAMAGE
02/17/98   GLYNN                          LARGE NUMBER OF TREES DOWN
                                          ON HOUSES.FIRE STATION
                                          ROOF DAMAGED.

1235 AM    HILLIARD                  FL   WIND DAMAGE
02/17/98   NASSAU                         WIND DAMAGE TO TRAILER
                                          PARK IN BOULOUGNE. TREES
                                          AND POWER LINES ALSO DOWN.

1245 AM    LIVE OAK                  FL   WIND DAMAGE
02/17/98   SUWANNEE                       NUMEROUS REPORTS OF TREES
                                          DOWN ACROSS COUNTY.

1245 AM    WELLBORN                  FL   WIND DAMAGE
02/17/98   SUWANNEE                       TREES DOWN

0141 AM    FOLKSTON                  GA   WIND DAMAGE
02/17/98   CHARLTON                       SIGNIFICANT WIND DAMAGE TO
                                          THREE TRAILER HOMES EAST
                                          OF FOLKSTON.

0150 AM    NASSAUVILLE               FL   WIND DAMAGE
02/17/98   NASSAU                         LARGE TREE DOWNED BY WIND
                                          CRASHED THROUGH HOUSE.

0250 AM    LIVE OAK                  FL   FLOODING
02/17/98   SUWANNEE                       NUMEROUS ROADS CLOSED
                                          ACROSS SUWANNEE COUNTY DUE
                                          TO FLOODING.

0250 AM    JACKSONVILLE              FL   FLOODING
02/17/98   DUVAL                          NUMEROUS ROADS CLOSED
                                          ACROSS DUVAL COUNTY DUE TO
                                          FLOODING.

0300 AM    JASPER                    FL   FLOODING
02/17/98   HAMILTON                       HIGHWAY 41 IN WHITE
                                          SPRINGS AREA CLOSED DUE TO
                                          EXTENSIVE FLOODING.

0330 AM    YULEE                     FL   FLOODING
02/17/98   NASSAU                         SEVERAL ROADS CLOSED
                                          ACROSS COUNTY DUE TO
                                          FLOODING.

0730 AM    JACKSONVILLE              FL   FLOODING
02/17/98   DUVAL                          WIDESPREAD LOCAL FLOODING
                                          THROUGHOUT JACKSONVILLE
                                          WORST IN WILLS BRANCH AREA
                                          WITH TO 5
                                          FEET.INTERSECTIONS OF I-10
                                          I-95 AND I-295 FLOODED.
Local storm report, Feb 17, 10:31 AM EST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FLORIDA
1031 AM EST TUE FEB 17 1998

TIME(EST)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0757 PM    JASPER                    FL   1 INCH HAIL
02/16/98   HAMILTON                       QUARTER SIZED HAIL
                                          REPORTED IN WHITE SPRINGS.

0830 PM    TAYLOR                    FL   2 INCH HAIL
02/16/98   BAKER                          LARGE HAIL REPORTED.

0830 PM    SANDERSON                 FL   2 INCH HAIL
02/16/98   BAKER                          LARGE HAIL REPORTED.

0935 PM    JASPER                    FL   WIND DAMAGE
02/16/98   HAMILTON                       TREES DOWN IN WHITE
                                          SPRINGS.

1035 PM    MACCLENNY                 FL   1 INCH HAIL
02/16/98   BAKER                          QUARTER SIZED HAIL
                                          REPORTED.

1051 PM    LIVE OAK                  FL   WIND DAMAGE
02/16/98   SUWANNEE                       74 MPH WIND GUST REPORTED
                                          IN GOLDHIST AREA.

1100 PM    JASPER                    FL   TORNADO
02/16/98   HAMILTON                       ROOF BLOWN OFF HOUSE AND
                                          DEMOLISHED. NUMEROUS TREES
                                          DOWN 7 MILES EAST OF
                                          JASPER.

1226 AM    TARBORO                   GA   TORNADO
02/17/98   CAMDEN                         *** 1 INJ ***
                                          TORNADO OVERTURNED TRAILER
                                          INJURING ONE WOMAN. A
                                          HOUSE WAS ALSO REPORTEDLY
                                          TORN UP.

1226 AM    TARBORO                   GA   WIND DAMAGE
02/17/98   CAMDEN                         *** 3 INJ ***
                                          HOUSE DAMAGED SEVERELY AT
                                          RAINES LANDING NEAR 3R
                                          FISHCAMP 3 PEOPLE SENT TO
                                          HOSTIPAL WITH INJURIES.

1226 AM    ST SIMONS IS              GA   WIND DAMAGE
02/17/98   GLYNN                          LARGE NUMBER OF TREES DOWN
                                          ON HOUSES.FIRE STATION
                                          ROOF DAMAGED.

1235 AM    HILLIARD                  FL   WIND DAMAGE
02/17/98   NASSAU                         WIND DAMAGE TO TRAILER
                                          PARK IN BOULOUGNE. TREES
                                          AND POWER LINES ALSO DOWN.

1245 AM    LIVE OAK                  FL   WIND DAMAGE
02/17/98   SUWANNEE                       NUMEROUS REPORTS OF TREES
                                          DOWN ACROSS COUNTY.

1245 AM    WELLBORN                  FL   WIND DAMAGE
02/17/98   SUWANNEE                       TREES DOWN

0141 AM    FOLKSTON                  GA   WIND DAMAGE
02/17/98   CHARLTON                       SIGNIFICANT WIND DAMAGE TO
                                          THREE TRAILER HOMES EAST
                                          OF FOLKSTON.

0150 AM    NASSAUVILLE               FL   WIND DAMAGE
02/17/98   NASSAU                         LARGE TREE DOWNED BY WIND
                                          CRASHED THROUGH HOUSE.

0250 AM    LIVE OAK                  FL   FLOODING
02/17/98   SUWANNEE                       NUMEROUS ROADS CLOSED
                                          ACROSS SUWANNEE COUNTY DUE
                                          TO FLOODING.

0250 AM    JACKSONVILLE              FL   FLOODING
02/17/98   DUVAL                          NUMEROUS ROADS CLOSED
                                          ACROSS DUVAL COUNTY DUE TO
                                          FLOODING.

0300 AM    JASPER                    FL   FLOODING
02/17/98   HAMILTON                       HIGHWAY 41 IN WHITE
                                          SPRINGS AREA CLOSED DUE TO
                                          EXTENSIVE FLOODING.

0330 AM    YULEE                     FL   FLOODING
02/17/98   NASSAU                         SEVERAL ROADS CLOSED
                                          ACROSS COUNTY DUE TO
                                          FLOODING.

0730 AM    JACKSONVILLE              FL   FLOODING
02/17/98   DUVAL                          WIDESPREAD LOCAL FLOODING
                                          THROUGHOUT JACKSONVILLE
                                          WORST IN WILLS BRANCH AREA
                                          WITH TO 5
                                          FEET.INTERSECTIONS OF I-10
                                          I-95 AND I-295 FLOODED.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 7:47 PM ESTTornado WarningJAXAlachua43 min
Feb 16, 8:06 PM ESTSevere Thunderstorm WarningJAXUnion29 min
Feb 16, 8:18 PM ESTSevere Thunderstorm WarningJAXBaker42 min
Feb 16, 8:31 PM ESTSevere Thunderstorm WarningJAXNassau44 min
Feb 16, 8:55 PM ESTSevere Thunderstorm WarningJAXSuwannee45 min
Feb 16, 9:23 PM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton42 min
Feb 16, 10:57 PM ESTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee48 min
Feb 16, 11:32 PM ESTSevere Thunderstorm WarningJAXBaker48 min
Feb 16, 11:52 PM ESTSevere Thunderstorm WarningJAXNassau48 min
Feb 17, 12:38 AM ESTSevere Thunderstorm WarningJAXColumbia, Gilchrist, Suwannee32 min
Feb 17, 12:54 AM ESTSevere Thunderstorm WarningJAXBaker, Union31 min
Feb 17, 1:18 AM ESTSevere Thunderstorm WarningJAXDuval, Nassau47 min
Feb 17, 8:16 AM ESTFlash Flood WarningJAXColumbia, Hamilton, Suwannee6 hr
Feb 17, 8:16 AM ESTFlash Flood WarningJAXBaker, Duval, Nassau6 hr
Feb 17, 8:16 AM ESTFlash Flood WarningJAXUnion6 hr
Feb 17, 8:16 AM ESTFlash Flood WarningJAXClay6 hr
Feb 17, 2:25 PM ESTFlash Flood WarningJAXAlachua, Columbia, Gilchrist, Hamilton, Suwannee, Union6 hr
Feb 17, 2:25 PM ESTFlash Flood WarningJAXBradford, Clay, Flagler, Putnam, Saint Johns6 hr
Feb 17, 4:15 PM ESTFlash Flood WarningJAXBaker, Clay, Duval, Nassau, Saint Johns6 hr
Feb 17, 4:15 PM ESTFlash Flood WarningJAXColumbia, Gilchrist, Hamilton, Suwannee6 hr
Feb 17, 4:15 PM ESTFlash Flood WarningJAXAlachua, Bradford, Putnam, Union6 hr
Feb 17, 4:15 PM ESTFlash Flood WarningJAXFlagler6 hr

Nearby

Flash Flood Warnings in Florida, 1998Every flash flood warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.